Constipation on Birth Control

I'm not sure if I'm the only one who experiences this, in the past 6 months I've been on Marvelon, Nuvaring, loloestrin, and now Norlutate.

Whenever I go on 1 I get constipated, I was instructed to take laxatives if it happens but whenever I do that I get really sick even if it's taking a tablespoon of prune juice. I eat lots of fruits and vegetables already and eat yogurt, I also chug water and occasionally drink milk, juice, and electrolyte kids drinks.

Is this endo related? Should I go back to my gyn?

3 Replies

  • Hey Hannah. I've been on a pill called Jasmine. I'm not sure what they call it over the pond.. But I didn't experience any side effects other than a bit of nausea in the few beginning days of being on the pill. I haven't ever experienced constipation whilst being on a pill, have you checked whether it is a symptom as described on the drug pamphlet?

    Sorry I can't add more, thought I'd share my experiences X

  • It isn't a side effect, it just says the side effects are swelling and that's it.

  • Hello. I have been off and on Nuvaring for the past 14 years. As of the past 3 years, I have experienced constipation as well. I once had my intestine telescope in to itself it got so bad. I am told the same thing and to eat MORE FIBER. Well the fiber backs me up more. I haven't been able to find a remedy but I definitely think it is endo related.

You may also like...